Almost invariant half-spaces for operators on hilbert space

Il Bong Jung, Eungil Ko, Carl Pearcy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The theory of almost invariant half-spaces for operators on Banach spaces was begun recently and is now under active development. Much less attention has been given to almost invariant half-spaces for operators on Hilbert space, where some techniques and results are available that are not present in the more general context of Banach spaces. In this note, we begin such a study. Our much simpler and shorter proofs of the main theorems have important consequences for the matricial structure of arbitrary operators on Hilbert space.

Original languageEnglish
Pages (from-to)133-140
Number of pages8
JournalBulletin of the Australian Mathematical Society
Volume97
Issue number1
DOIs
StatePublished - 1 Feb 2018

Bibliographical note

Funding Information:
The first author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2015R1A2A2A01006072); the second author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2009-0093827).

Publisher Copyright:
© 2017 Australian Mathematical Publishing Association Inc..

Keywords

  • almost invariant half-space
  • almost invariant half-space with defect n
  • half-space
  • invariant subspace

Fingerprint

Dive into the research topics of 'Almost invariant half-spaces for operators on hilbert space'. Together they form a unique fingerprint.

Cite this